# SDR P5CA0100586

- Difficulty date: July 15, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FILTER BYPASS LIGHT & OIL PRESSURE LIGHT ILLUMINATED (FLICKERING). EXTINGUISHED WHEN #1 THROTTLE RETARDED TO IDLE. RETURNED FOR LANDING. FILTER PYPASS REPLACED IN ORD INITIALLY BY MX. REPLACED PRESSURE VALVE.
